# SDR IXXA20130927046

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, MX AND ENGINEERING REPORTED AN AREA OF CORROSION LOCATED ON THE UPPER INNER SURFACE OF THE LT WING OTBD FLAP REAR SPAR AT STA OTEF 84.725.  CORROSION WAS REMOVED.  BLEND OUT EXCEEDS LIMITS IAW SRM 57-53-02, FIG 101, DETAIL IX.   A HFEC OPEN-HOLE INSPECTION AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED AND VERIFIED CRACK FREE CONDITIONS AT THE REWORKED LOCATION IAW NDT PART 6, 51-00-19 AND 51-00-16.  MX CONFIRMS ALL CORROSION HAS BEEN REMOVED AND NO OTHER DAMAGE.
